# SDR AALA20141102008

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 54,874 hours, 7,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F0409195
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER PATH LIGHT LENS MISSING AT SEAT 26C.  REPLACED EMER PATH LIGHT LENS AT SEAT 26C IAW AMM 33-51-05.  SYS CHECKED NORMAL.
